# SDR 2024FA0000373

- Difficulty date: May 20, 2024
- Submitted: May 20, 2024
- Operation: General aviation
- Aircraft: N51019
- Make and model: Piper PA46-500TP
- Aircraft serial: 4697008
- Aircraft time: 4,521 hours, 2,892 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Valve
- Part number: 101758002
- Part serial: 0367
- Condition: Faulted
- Location: Emer Mlg Release
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WE RECENTLY HAVE EXPERIENCED AN INCREASE IN THE FREQUENCY OF REPLACEMENT AND SHORTER LIFE OF THE LANDING GEAR EMERGENCY RELEASE VALVES (PN: 101758-802 OR 101758-002). THE FAILURE HAS BEEN WITH THE REPLACEMENT VALVES. WE INSTALLED A NEW/OVERHAULED VALVE IN N51019 ON 06/27/2022 AND THEN REPLACED IT DUE TO FAILURE ON 07/31/2023. DURING THE ANNUAL INSPECTION THIS YEAR THE VALVE THAT WAS INSTALLED IN 2023 FAILED WHILE BEING OPERATED FOR THE EMERGENCY GEAR RELEASE CHECK. THIS HAS BEEN A RECURRING ISSUE WITH OUR MERIDIAN/M500 FLEET. WE WILL FILE A PIPER SL 1041A REPORT WITH EVERY AIRCRAFT WE HAVE HAD ISSUES WITH AS WELL.
